U.S. doctors online nowAsk doctors free
Waterford, MI
A 51-year-old female asked:

I have tightness and pain in my liver. i was just at the doctors last month. blood work was good. new drug lisinopril. could that cause pain?

1 doctor answer1 doctor weighed in
Dr. Jason Kline
Nephrology and Dialysis 21 years experience
No. : Lisinopril is very commonly used and generally quite safe. Besides intended blood pressure reducing effects, it can cause a dry cough in certain individuals and rarely an allergic reaction. Not pain or liver injury though.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.